# SDR 03FDEA00612

- Difficulty date: April 21, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE ABOVE WING TRAILING EDGE SPAR STA XORS 1090   FOUND BULGED.     WINGS - OUTER WING/REAR SPAR TRAILING EDGE - LT REAR SPAR UPPER CAP   REPAIRED AS PER FEDEX EA 1-5720-69230.
